# SDR IXXA20241227084

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 102,353 hours, 32,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Electronic Unit
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOLLOWING SERVICE CHECK INSPECTIONS, LINE MAINTENANCE REPORTED EMERGENCY DOOR INDICATION LIGHT ILLUMINATES INTERMITTENTLY.  FAULT TRANSFERRED TO DEFERRED MAINTENANCE ITEM 58202 PER ATI MINIMUM EQUIPMENT LIST 52-71-01-01 MEL CAT C.   PER BOEING 767-300 WIRING DIAGRAM MANUAL 52-71-12 AND IAI MAINTENANCE MANUAL 52-71-12, FAULT ISOLATED TO  CHOKE S903. INTEGRITY CHECK OF S192-S193 AND S9013-S9016 SATISFACTORY. ALL VALUES READ AS REQUIRED. CHOKE 9031 READS OPEN CAUSING EMERGENCY DOOR LIGHT INTERMITTENT INDICATIONS. ELEC DOOR CHOKE REMOVED AND REPLACED IAW BOEING 767-300 SWPM 20-90-11. OPERATIONAL CHECK GOOD PER BOEING 767-300 52-71-00. NO ADDITIONAL FAULTS NOTED.
